MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 WIDEBAND¿ SELF-ADHERING MALE EXTERNAL CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 WIDEBAND¿ SELF-ADHERING MALE EXTERNAL CATHETER
Model Number 36303
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the 90 percentage of male external catheters would not stick.Patient stated that any movement would make the catheters peel off and no sense of adhesion at all (lot#jufz9068).Per additional information from cardinal health, it was reported that one in every few of the male external catheters were not sticking due to adhesive.Per sample received on 18oct2022, an additional lot was returned lot# jufz9067.Per investigator notification on (b)(6) 2022, it was reported that strong adhesive was found during sample evaluation.The affected lots were jufz9068 and jufz9067.
 
Event or Problem Description
It was reported that the 90 percentage of male external catheters would not stick.Patient stated that any movement would make the catheters peel off and no sense of adhesion at all (lot#: jufz9068).Per additional information from cardinal health, it was reported that one in every few of the male external catheters were not sticking due to adhesive.Per sample received on 18oct2022, an additional lot was returned lot#: jufz9067.Per investigator notification on 26oct2022, it was reported that strong adhesive was found during sample evaluation.The affected lots were jufz9068 and jufz9067.
 
Additional Manufacturer Narrative
The reported event was confirmed manufacturing related.Although an exact root cause could not be determined a potential root cause could be mechanical failure.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Labelling review was not required as labelling would not have prevented the reported event.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text: the actual/suspected device was inspected.

Brand Name
WIDEBAND¿ SELF-ADHERING MALE EXTERNAL CATHETER
Common Device Name
MALE EXTERNAL CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key15758552
Report Number1018233-2022-08602
Device Sequence Number20888140
Product Code NNX
UDI-Device Identifier00801741071065
UDI-Public(01)00801741071065
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number36303
Device Catalogue Number36303
Device Lot NumberJUFZ9068
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/26/2022
Supplement Date Received by Manufacturer01/05/2023
Initial Report FDA Received Date11/09/2022
Supplement Report FDA Received Date01/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown